Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Skipped heart beats, dizziness, cold hands, recurring episodes. Treatment?

Hello Dr. I am very concerned as I experienced something I never had before. I felt my heart stop and went all dizzy for a few seconds. Then suddenly came round. A week after this I experienced a similar episode but without my heart stopping. My hands went cold too. And continuous fuzzy feeling in my head without a headache . What could this be ? I am really worried about this as I went to A&E and they said to go to my GP ! I felt they did not take me seriously of what I had experienced.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist, Interventional 's  Response
hello & welcome to HCM,
as per your symptoms it looks like some cardiac association. My advice for immediate consultation with a cardiologist for ECG, Echocardiography. your cardiologist may suggest or further investigation like EP study.
Thank you for query and wish you healthy heart.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor